Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

how much time pain is contnue after Bypass Surgery

how much time pain is contnue after Bypass Surgery (At age43)? after3 month ride on bike is safe or not? how much time pain is contnue after Bypass Surgery (At age43)? after3 month ride on bike is safe or not?
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
It can take up to a year for the pain to completely stop. I had my bypasses (5) done Oct 4, 2006. Sometimes when I cough or sneeze I still have very mild pain. I'm 47. I bought a bike after my surgery. I began riding it after he released me from his care. That was after only 10 weeks (2 1/2 months). Generally after 8-12 weeks any thing is "OK". But this can depend on your physical conditioning and any complications. You should always ask your doctors advice before starting any exercise program no matter your condition. Always be very careful following major surgery. Good Luck, Terry
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor